# SDR SIMA20130709002

- Difficulty date: July 9, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 28,547 hours, 25,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND CAPTAIN’S FLASHLIGHT BRACKET BROKEN.  ACFT REMOVED FROM SERVICE.  R & R CAPTAIN’S FLASHLIGHT ASSY IAW AMM 33-50-16. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
